# SDR CALA0700262

- Difficulty date: May 24, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 67,705 hours, 30,364 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6545806
- Condition: Corroded
- Location: Bs 275
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT NLG WW CHORD SHEAR TIE CORRODED AT STA 275, S25R-S26R.  A SHEAR TIE FILLER REPAIR WAS INSTALLED IAW SRM 53-00-07.
